Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1058 to 1117 of 1835

1058
Obstructions for bounded shrub-depth and rank-depth

Kwon, O-joung; McCarty, Rose; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.149, pp.76 - 91, 2021-07

1059
On 1-factors with prescribed lengths in tournaments

Kang, Dong Yeap; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.141, pp.31 - 71, 2020-03

1060
On a conjecture by Karlin and Szego

Kim, DH; Kwon, Kil Hyunresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.124, no.1, pp.227 - 231, 1996-01

1061
On a continued fraction formula of Wall

Kim, Dongsuresearcher; Zeng, J, RAMANUJAN JOURNAL, v.4, no.4, pp.421 - 427, 2000-12

1062
On a partial differential operator associated with the eigenvalue problem of the invarian Laplacian

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.32, no.0, pp.401 - 413, 1992-07

1063
On a phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23, 2013-05

1064
On a problem of Hasse and Ramachandra

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, OPEN MATHEMATICS, v.17, pp.131 - 140, 2019-03

1065
On a rainbow version of Dirac's theorem

Joos, Felix; Kim, Jaehoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.52, no.3, pp.498 - 504, 2020-06

1066
ON A THEOREM OF HARDY AND LITTLEWOOD ON THE POLYDISK

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.97, no.3, pp.403 - 409, 1986-07

1067
ON ADDITIVE HIGHER CHOW GROUPS OF AFFINE SCHEMES

Krishna, Amalendu; Park, Jinhyunresearcher, DOCUMENTA MATHEMATICA, v.21, pp.49 - 90, 2016

1068
On an Additive Semigraphoid Model for Statistical Networks With Application to Pathway Analysis

Li, Bing; Chun, Hyonhoresearcher; Zhao, Hongyu, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.109, no.507, pp.1188 - 1204, 2014-07

1069
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

1070
On an optimal quadrature formula for approximation of Fourier integrals in the space L-2((1))

Hayotov, Abdullo R.; Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.372, 2020-07

1071
On asymptotic behavior of Battle-Lemarie scaling functions and wavelets

Kim, Hong Ohresearcher; Kim, Rae Young; Ku, Ja Seung, APPLIED MATHEMATICS LETTERS, v.20, no.4, pp.376 - 381, 2007

1072
On central leaves of Hodge-type Shimura varieties with parahoric level structure

Kim, Wansuresearcher, MATHEMATISCHE ZEITSCHRIFT, v.291, no.1-2, pp.329 - 363, 2019-01

1073
On closed maximal ideals of M

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346, 1986-01

1074
On combinatorics of Al-Salam Carlitz polynomials

Kim, Dongsuresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.18, no.3, pp.295 - 302, 1997-04

1075
On combinatorics of Konhauser polynomials

김동수researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.33, no.2, pp.423 - 438, 1996-04

1076
On complex-tangential curves on the unit sphere on C^2 and homogeneous polynomials

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.76, no.3, pp.39 - 43, 2000-03

1077
On Continued Fraction Expansion of sqrt{d}

Sang Geun Hahnresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.65 - 68, 1992

1078
On delta-semiclassical orthogonal polynomials

K. H. Kwonresearcher; D. W. Lee; S. B. Park, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.1, pp.63 - 79, 1997-06

1079
On Distinct Finite Covers of 3-manifolds

Friedl, Stefan; Park, Junghwanresearcher; Petri, Bram; Raimbault, Jean; Ray, Arunima, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.70, no.2, pp.809 - 846, 2021-05

1080
On efficient algorithm for determining the extreme vertices of moving 3D convex polyhedron with respect to a plane

, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.0, pp.55-61, 1998-08

1081
ON ELLIPTIC ANALOGUE OF THE HARDY SUMS

Simsek, Y; Kim, D; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.46, no.1, pp.1 - 10, 2009-01

1082
On equivariant slice knots

Cha, JC; Ko, Ki-Hyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182, 1999-07

1083
On extensions of representations for compact Lie groups

Cho, JH; Kim, MK; Suh, Dong Youpresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.178, no.3, pp.245 - 254, 2003-03

1084
On Fatou points of L^p functions

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.23, no.0, pp.17 - 20, 1986-07

1085
On finite time blow-up for the mass-critical Hartree equations

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, Sanghyuk, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.145, no.3, pp.467 - 479, 2015-06

1086
On frame wavelets associated with frame multiresolution analysis

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.10, no.1, pp.61 - 70, 2001-01

1087
On function-theoretic conditions characterizing compact composition operators on H^2

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.75, no.7, pp.109 - 112, 1999-04

1088
On Gibbs' phenomenon for sampling series in wavelet subspaces

Shim, Hong Tae; Kim, Hong-Ohresearcher, APPLICABLE ANALYSIS, v.61, no.1-2, pp.97 - 109, 1996-07

1089
On higher dimensional eta-functions

진교택researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.5, no.1, pp.91 - 97, 1990-04

1090
ON HOLOMORPHIC DIFFERENTIALS OF SOME ALGEBRAIC FUNCTION-FIELD OF ONE VARIABLE OVER C

Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.43, no.3, pp.399 - 405, 1991-06

1091
On Kauffman polynomials of links

고기형researcher; 이성연researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.33 - 42, 1989

1092
On Kernel polynomials and self-perturbation of orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, D.W.; Marcelldn, F.; Park, S.B., ANNALI DI MATEMATICA PURA ED APPLICATA, v.180, no.2, pp.127 - 146, 2001

1093
ON KOJIMA N-FUNCTION OF LINKS

Jin, Gyo Taekresearcher, LECTURE NOTES IN MATHEMATICS, v.1350, pp.14 - 30, 1988

1094
On Koornwinders generalized Jacobi Polynomials

J. K. Lee; K. H. Kwonresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.1, pp.55 - 66, 1993-06

1095
On laminar groups, Tits alternatives and convergence group actions on S-2

Alonso, Juan; Baik, Hyungryulresearcher; Samperton, Eric, JOURNAL OF GROUP THEORY, v.22, no.3, pp.359 - 381, 2019-05

1096
On mean convergence of Hermite-Fejer and Hermite interpolation for Erdos weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.71 - 76, 2001-12

1097
ON MIRIMANOFF TYPE CONGRUENCES

Hahn, Sang-Geunresearcher, JOURNAL OF NUMBER THEORY, v.41, no.2, pp.167 - 171, 1992-06

1098
On nonnegatively curved 4-manifolds with discrete symmetry

Kim, Jin-Hongresearcher; Lee, HK; -researcher, ACTA MATHEMATICA HUNGARICA, v.125, no.3, pp.201 - 208, 2009-11

1099
On normal numbers mod 2

Ahn, Young Ho; Choe, Geon Horesearcher, COLLOQUIUM MATHEMATICUM, v.76, no.2, pp.161 - 170, 1998-06

1100
On normalized generating sets for GQC codes over Z(2)

Bae, Sunghanresearcher; Kang, Pyung-Lyun; Li, Chengju, FINITE FIELDS AND THEIR APPLICATIONS, v.45, pp.285 - 300, 2017-05

1101
On numerical equivalence for algebraic cobordism

Banerjee, Anandam; Park, Jinhyunresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.220, no.1, pp.435 - 464, 2016-01

1102
ON P-ADIC L-FUNCTIONS AND THE RIEMANN-HURWITZ GENUS FORMULA

Hahn, Sang-Geunresearcher, ACTA ARITHMETICA, v.60, no.2, pp.97 - 104, 1991

1103
On Parseval Wavelet Frames with Two or Three Generators via the Unitary Extension Principle

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.57, no.2, pp.254 - 263, 2014-06

1104
On partial sums of a Gaussian sequence with stationary increments

Choi, U-Jinresearcher; Choi, YK; Lee, BS, STOCHASTIC ANALYSIS AND APPLICATIONS, v.16, no.5, pp.825 - 842, 1998-01

1105
ON POSITIVE QUATERNIONIC KAHLER MANIFOLDS WITH b(4)=1

Kim, Jin Hongresearcher; Lee, Hee Kwon, OSAKA JOURNAL OF MATHEMATICS, v.49, no.3, pp.551 - 562, 2012-09

1106
On positive quaternionic Kahler manifolds with certain symmetry rank

Kim, Jin-Hongresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.157 - 169, 2009-07

1107
ON POSITIVELY CURVED FOUR-MANIFOLDS WITH S(1)-SYMMETRY

Kim, Jin-Hongresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.7, pp.981 - 990, 2011-07

1108
On products of quadratic twists and ranks of elliptic curves over large fields

Im, Bo-Haeresearcher; Lozano-Robledo, Alvaro, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.79, pp.1 - 14, 2009-02

1109
On r-dynamic coloring of graphs

Jahanbekam, Sogol; Kim, Jaehoonresearcher; Suil, O.; West, Douglas B., DISCRETE APPLIED MATHEMATICS, v.206, pp.65 - 72, 2016-06

1110
ON RAMANUJANS CUBIC CONTINUED FRACTION AS A MODULAR FUNCTION

Cho, Bumkyu; Koo, JaKyungresearcher; Park, Yoon Kyung, TOHOKU MATHEMATICAL JOURNAL, v.62, no.4, pp.579 - 603, 2010-12

1111
On rational maps from the product of two general curves

Lee, Yongnamresearcher; Pirola, Gianpietro, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.16, no.4, pp.1139 - 1152, 2016-12

1112
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

1113
On Remarks of Lifting Problems for Elliptic Curves

H.J.Kim; J.H.Cheon; Hahn, Sang-Geunresearcher, ADVANCED STUDIES IN CONTEMPORARY MATHEMATICS (KYUNGSHANG), v.2, no.0, pp.21 - 36, 2000-02

1114
On Riesz wavelets associated with multiresolution analyses

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.13, no.2, pp.138 - 150, 2002-12

1115
On right-angled Artin groups without surface subgroups

Kim, Sang-Hyunresearcher, GROUPS GEOMETRY AND DYNAMICS, v.4, no.2, pp.275 - 307, 2010

1116
On Semialgebraic Transformation Groups I

dong youp suhresearcher; dae heui park, INFORMATION CENTER FOR MATHEMATICAL SCIENCES, v.5, no.1, pp.59 - 66, 2002

1117
On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0